Discussions that mention zoloft

Depression board


I've been taking Zoloft the past few weeks for panic attacks. Well it is helping as far as that is concerned but i've noticed i'm angry alot. I was on Risperdal also, but the sedating effect kept coming back every other day or couple of days so i stopped it.

Anyway now i'm just taking Zoloft by itself and i'm full of energy and it's hard to sit still and i'm not having panic attacks but i'm very angry.
Hey nuttyprof,
I too take Zoloft and have done for around 9months.I have experienced many horrible side effects during the time i have taken Zoloft and one included bad mood swings.I found myself to be very aggitated and had a shorter fuse than normal.
I seeked help from my doctor and was told basicly that my side effects would soon fizzle out as my brain became used to the medication.Now i am on a stronger dose of Zoloft, which is doing wonders for me, and experience minor mood swings now and again.I have accepted this to be a partial side effect for me, however everyone is individual and extremity of side effects differ from one to the other.
If your angry mood swings become a specific problem for you, i would advise you to see your doctor. It may be a case of the dose that you are on may be too high thus causing such anger. However your doctor will be able to sort this out for you very quickly.
Good luck with the Zoloft and take care hun.
Holly
Thanks Holly. I feel like i have 4 different personalities right now. I'm happy, I'm emotional (cry for no reason), angry, and sometimes, especially right after i take the Zoloft i cannot stop talking, laughing and moving around. I know it has to be the Zoloft. It's really weird. I made an appointment with my pdoc on wednesday. So w'ell see how it goes.

thanks again
best wishes
The erratic different emotions are created whilst your brain becomes respondant to the medication, as it balances out the originaly inbalanced chemicals of the brain. It is these inbalanced chemicals which trigger the depression. Therefore the mood swings are the direct side effect of the drastic changes now going on in your brain.
I found all my horrific side effects faded away within around 6-8 weeks of starting Zoloft. Now the meds work wonders for me and i am finally beginning to feel my old self again. I have a long way still to go but Zoloft has put me back on the road to recovery.
Good luck with your appointment and take care.
Holly
are you just upset about things or are you mad to the point where you want to hurt people and break things? if you are you need to call your doc right away and tell them whats going on . i have daughter on zoloft and i,ve never seen that in her at all.
Quote from mothersbears:
are you just upset about things or are you mad to the point where you want to hurt people and break things? if you are you need to call your doc right away and tell them whats going on . i have daughter on zoloft and i,ve never seen that in her at all.


I dont know mothersbears, I cannot tell whether the anger is from the Zoloft or not. I just started taking the Zoloft by itself. I weaned off the other 2 meds i was on so i know its not withdrawal or anything and besides i wasnt on them that long anyway. I was never on this med before, but i know its FDA approved for panic and depression. I dont understand why i'm getting such anger. I'm confused. I see a warning label on the prescription thing but I dont know.
(((nuttyprof.)))

I just had my Zoloft dosage increased (21 days ago) from 100 to 150mg after 10 years and I am going through all of the mood swings too. Lately, I have been having anxiety shortly after taking the dosage (I take it in the morning) and then again around dinner time.

Like in a previous post, it's our brains getting used to the medicine. I actually read recently that the mood swings (anxiety) are a good sign that the medicine is starting to work.

Regards,